×

zbMATH — the first resource for mathematics

Sheehan, John

Compute Distance To:
Author ID: sheehan.john Recent zbMATH articles by "Sheehan, John"
Published as: Sheehan, J.; Sheehan, John
External Links: MGP
Documents Indexed: 74 Publications since 1967, including 3 Books

Publications by Year

Citations contained in zbMATH Open

51 Publications have been cited 362 times in 291 Documents Cited by Year
The Petersen graph. Zbl 0781.05001
Holton, D. A.; Sheehan, J.
88
1993
On \(3^*\)-connected graphs. Zbl 0982.05062
Albert, Michael; Aldred, R. E. L.; Holton, Derek; Sheehan, John
27
2001
Graphs without four-cycles. Zbl 0679.05043
Clapham, C. R. J.; Flockhart, A.; Sheehan, J.
23
1989
Smoothly embeddable subgraphs. Zbl 0293.05131
Sheehan, J.
16
1974
Semiregular automorphisms of vertex-transitive cubic graphs. Zbl 1090.05032
Cameron, Peter; Sheehan, John; Spiga, Pablo
14
2006
On Ramsey numbers for books. Zbl 0377.05033
Rousseau, C. C.; Sheehan, J.
14
1978
2-factor Hamiltonian graphs. Zbl 1045.05061
Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
11
2003
Three-regular subgraphs of four-regular graphs. Zbl 0427.05055
Chvatal, V.; Fleischner, H.; Sheehan, J.; Thomassen, C.
11
1979
On the number of complete subgraphs contained in certain graphs. Zbl 0475.05049
Evans, R. J.; Pulham, J. R.; Sheehan, J.
9
1981
Graphs and digraphs with all 2-factors isomorphic. Zbl 1056.05109
Abreu, M.; Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
8
2004
The Ramsey number of \(K_ 5-e\). Zbl 0672.05062
Clapham, C.; Exoo, G.; Harborth, H.; Mengersen, I.; Sheehan, J.
7
1989
Size Ramsey numbers involving stars. Zbl 0518.05047
Faudree, R. J.; Sheehan, J.
7
1983
A class of Ramsey problems involving trees. Zbl 0393.05037
Rousseau, C. C.; Sheehan, J.
7
1978
The multiplicity of Hamiltonian circuits in a graph. Zbl 0327.05116
Sheehan, John
7
1975
Regular bipartite graphs with all 2-factors isomorphic. Zbl 1059.05080
Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
6
2004
Balanced graphs with minimum degree constraints. Zbl 0770.05094
Sheehan, John
6
1992
More from the good book. Zbl 0415.05039
Faudree, R. J.; Rousseau, C. C.; Sheehan, J.
6
1978
Graphs with exactly one Hamiltonian circuit. Zbl 0359.05026
Sheehan, John
6
1977
The number of graphs with a given automorphism group. Zbl 0177.52604
Sheehan, J.
6
1968
Cycle-book Ramsey numbers. Zbl 0756.05077
Faudree, R. J.; Rousseau, C. C.; Sheehan, J.
5
1991
Graph decomposition with constraints in the minimum degree. Zbl 0644.05030
Sheehan, John
5
1988
Size Ramsey numbers for small-order graphs. Zbl 0505.05043
Faudree, R. J.; Sheehan, J.
5
1983
Fixing subgraphs. Zbl 0233.05112
Sheehan, J.
5
1972
On Polya’s theorem. Zbl 0153.33103
Sheehan, J.
5
1967
Corrigendum to “Graphs and digraphs with all 2-factors isomorphic” [J. Combin. Theory Ser. B 92 (2) (2004) 395-404]. Zbl 1168.05356
Abreu, M.; Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
4
2009
Pseudo 2-factor isomorphic regular bipartite graphs. Zbl 1134.05079
Abreu, M.; Diwan, A. A.; Jackson, Bill; Labbate, D.; Sheehan, J.
4
2008
Fixing subgraphs and Ulam’s conjecture. Zbl 0271.05125
Sheehan, John
4
1973
Pseudo and strongly pseudo 2-factor isomorphic regular graphs and digraphs. Zbl 1248.05149
Abreu, M.; Labbate, D.; Sheehan, J.
3
2012
Det-extremal cubic bipartite graphs. Zbl 1029.05096
Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
3
2003
Graphical decompositions. Zbl 0795.05079
Sheehan, J.
3
1994
Strongly regular graphs and finite Ramsey theory. Zbl 0496.05055
Faudree, R. J.; Rousseau, C. C.; Sheehan, J.
3
1982
An extremal problem in finite graph theory. Zbl 0337.05129
Sheehan, J.
3
1975
Non-bipartite graphs of girth 4. Zbl 0285.05115
Sheehan, John
3
1974
An identity. Zbl 0188.03802
Sheehan, J.
3
1970
Irreducible pseudo 2-factor isomorphic cubic bipartite graphs. Zbl 1241.05097
Abreu, Marién; Labbate, Domenico; Sheehan, John
2
2012
Super-free graphs. Zbl 0772.05072
Clapham, C. R. J.; Sheehan, J.
2
1992
Balanced graphs with edge density constraints. Zbl 0749.05051
Sheehan, John
2
1990
Partition theorems for finite graphs. Zbl 0602.05051
Sheehan, John
2
1985
Redfield discovered again. Zbl 0517.05042
Sheehan, J.
2
1983
Ramsey numbers for matchings. Zbl 0442.05049
Faudree, R. J.; Schelp, R. H.; Sheehan, J.
2
1980
Ramsey numbers for books. Zbl 0413.05033
Rousseau, C. C.; Sheehan, J.
2
1978
Fixing subgraphs. Zbl 0245.05111
Sheehan, J.
2
1970
Odd 2-factored snarks. Zbl 1284.05206
Abreu, M.; Labbate, D.; Rizzi, R.; Sheehan, J.
1
2014
2-factors with prescribed and proscribed edges. Zbl 1062.05117
Aldred, R. E. L.; Holton, D. A.; Sheehan, J.
1
2005
Harmonious graphs. Zbl 0830.05055
Seoud, M. A.; Abd el Maqsoud, A. E. I.; Sheehan, J.
1
1995
These are the two-free trees. Zbl 0777.05045
Sheehan, J.; Clapham, C. R. J.
1
1992
Edge-reconstruction and k-free graphs. Zbl 0708.05043
Sheehan, J.; Clapham, C. R. J.
1
1990
Graph decomposition with constraints on connectivity and minimum degree. Zbl 0792.05113
Sheehan, John
1
1989
Tree Ramsey minimal graphs. Zbl 0516.05039
Faudree, R. J.; Sheehan, John
1
1982
On Sylow graphs. Zbl 0437.05030
Holton, D. A.; Sheehan, J.
1
1979
Fixing subgraphs of s-regular graphs. Zbl 0247.05136
Sheehan, John
1
1973
Odd 2-factored snarks. Zbl 1284.05206
Abreu, M.; Labbate, D.; Rizzi, R.; Sheehan, J.
1
2014
Pseudo and strongly pseudo 2-factor isomorphic regular graphs and digraphs. Zbl 1248.05149
Abreu, M.; Labbate, D.; Sheehan, J.
3
2012
Irreducible pseudo 2-factor isomorphic cubic bipartite graphs. Zbl 1241.05097
Abreu, Marién; Labbate, Domenico; Sheehan, John
2
2012
Corrigendum to “Graphs and digraphs with all 2-factors isomorphic” [J. Combin. Theory Ser. B 92 (2) (2004) 395-404]. Zbl 1168.05356
Abreu, M.; Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
4
2009
Pseudo 2-factor isomorphic regular bipartite graphs. Zbl 1134.05079
Abreu, M.; Diwan, A. A.; Jackson, Bill; Labbate, D.; Sheehan, J.
4
2008
Semiregular automorphisms of vertex-transitive cubic graphs. Zbl 1090.05032
Cameron, Peter; Sheehan, John; Spiga, Pablo
14
2006
2-factors with prescribed and proscribed edges. Zbl 1062.05117
Aldred, R. E. L.; Holton, D. A.; Sheehan, J.
1
2005
Graphs and digraphs with all 2-factors isomorphic. Zbl 1056.05109
Abreu, M.; Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
8
2004
Regular bipartite graphs with all 2-factors isomorphic. Zbl 1059.05080
Aldred, R. E. L.; Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
6
2004
2-factor Hamiltonian graphs. Zbl 1045.05061
Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
11
2003
Det-extremal cubic bipartite graphs. Zbl 1029.05096
Funk, M.; Jackson, Bill; Labbate, D.; Sheehan, J.
3
2003
On \(3^*\)-connected graphs. Zbl 0982.05062
Albert, Michael; Aldred, R. E. L.; Holton, Derek; Sheehan, John
27
2001
Harmonious graphs. Zbl 0830.05055
Seoud, M. A.; Abd el Maqsoud, A. E. I.; Sheehan, J.
1
1995
Graphical decompositions. Zbl 0795.05079
Sheehan, J.
3
1994
The Petersen graph. Zbl 0781.05001
Holton, D. A.; Sheehan, J.
88
1993
Balanced graphs with minimum degree constraints. Zbl 0770.05094
Sheehan, John
6
1992
Super-free graphs. Zbl 0772.05072
Clapham, C. R. J.; Sheehan, J.
2
1992
These are the two-free trees. Zbl 0777.05045
Sheehan, J.; Clapham, C. R. J.
1
1992
Cycle-book Ramsey numbers. Zbl 0756.05077
Faudree, R. J.; Rousseau, C. C.; Sheehan, J.
5
1991
Balanced graphs with edge density constraints. Zbl 0749.05051
Sheehan, John
2
1990
Edge-reconstruction and k-free graphs. Zbl 0708.05043
Sheehan, J.; Clapham, C. R. J.
1
1990
Graphs without four-cycles. Zbl 0679.05043
Clapham, C. R. J.; Flockhart, A.; Sheehan, J.
23
1989
The Ramsey number of \(K_ 5-e\). Zbl 0672.05062
Clapham, C.; Exoo, G.; Harborth, H.; Mengersen, I.; Sheehan, J.
7
1989
Graph decomposition with constraints on connectivity and minimum degree. Zbl 0792.05113
Sheehan, John
1
1989
Graph decomposition with constraints in the minimum degree. Zbl 0644.05030
Sheehan, John
5
1988
Partition theorems for finite graphs. Zbl 0602.05051
Sheehan, John
2
1985
Size Ramsey numbers involving stars. Zbl 0518.05047
Faudree, R. J.; Sheehan, J.
7
1983
Size Ramsey numbers for small-order graphs. Zbl 0505.05043
Faudree, R. J.; Sheehan, J.
5
1983
Redfield discovered again. Zbl 0517.05042
Sheehan, J.
2
1983
Strongly regular graphs and finite Ramsey theory. Zbl 0496.05055
Faudree, R. J.; Rousseau, C. C.; Sheehan, J.
3
1982
Tree Ramsey minimal graphs. Zbl 0516.05039
Faudree, R. J.; Sheehan, John
1
1982
On the number of complete subgraphs contained in certain graphs. Zbl 0475.05049
Evans, R. J.; Pulham, J. R.; Sheehan, J.
9
1981
Ramsey numbers for matchings. Zbl 0442.05049
Faudree, R. J.; Schelp, R. H.; Sheehan, J.
2
1980
Three-regular subgraphs of four-regular graphs. Zbl 0427.05055
Chvatal, V.; Fleischner, H.; Sheehan, J.; Thomassen, C.
11
1979
On Sylow graphs. Zbl 0437.05030
Holton, D. A.; Sheehan, J.
1
1979
On Ramsey numbers for books. Zbl 0377.05033
Rousseau, C. C.; Sheehan, J.
14
1978
A class of Ramsey problems involving trees. Zbl 0393.05037
Rousseau, C. C.; Sheehan, J.
7
1978
More from the good book. Zbl 0415.05039
Faudree, R. J.; Rousseau, C. C.; Sheehan, J.
6
1978
Ramsey numbers for books. Zbl 0413.05033
Rousseau, C. C.; Sheehan, J.
2
1978
Graphs with exactly one Hamiltonian circuit. Zbl 0359.05026
Sheehan, John
6
1977
The multiplicity of Hamiltonian circuits in a graph. Zbl 0327.05116
Sheehan, John
7
1975
An extremal problem in finite graph theory. Zbl 0337.05129
Sheehan, J.
3
1975
Smoothly embeddable subgraphs. Zbl 0293.05131
Sheehan, J.
16
1974
Non-bipartite graphs of girth 4. Zbl 0285.05115
Sheehan, John
3
1974
Fixing subgraphs and Ulam’s conjecture. Zbl 0271.05125
Sheehan, John
4
1973
Fixing subgraphs of s-regular graphs. Zbl 0247.05136
Sheehan, John
1
1973
Fixing subgraphs. Zbl 0233.05112
Sheehan, J.
5
1972
An identity. Zbl 0188.03802
Sheehan, J.
3
1970
Fixing subgraphs. Zbl 0245.05111
Sheehan, J.
2
1970
The number of graphs with a given automorphism group. Zbl 0177.52604
Sheehan, J.
6
1968
On Polya’s theorem. Zbl 0153.33103
Sheehan, J.
5
1967
all top 5

Cited by 416 Authors

19 Hsu, Lihhsing
18 Sheehan, John
13 Balbuena, Camino
11 Labbate, Domenico
9 Abreu, Marién
8 Li, Yusheng
8 Lin, Cheng-Kuan
7 Tan, Jimmy J. M.
6 Araujo-Pardo, Gabriela
6 Jackson, Bill
5 Funk, Martin J.
5 Huang, Huamin
5 Lin, Qizhong
5 Mazzuoccolo, Giuseppe
4 Goedgebeur, Jan
4 Máčajová, Edita
4 Marušič, Dragan
4 White, Dennis E.
4 Wiener, Gábor
4 Zamfirescu, Carol T.
3 Aldred, Robert E. L.
3 Alon, Noga M.
3 Broersma, Hajo J.
3 Chen, Yaojun
3 Devillers, Alice
3 Faudree, Ralph Jasper jun.
3 Haythorpe, Michael
3 Kao, Shin-Shin
3 Koponen, Vera
3 Lai, Hong-Jian
3 Marcote, Xavier
3 Pikhurko, Oleg
3 Rousseau, Cecil C.
3 Salas, Julian
3 Škoviera, Martin
3 Sun, Yongqi
3 Tan, Ngo Dac
3 Teng, Yuan-Hsiang
2 Arezoomand, Majid
2 Baldwin, John T.
2 Baskoro, Edy Tri
2 Bauer, Douglas
2 Bazgan, Cristina
2 Bielak, Halina
2 Bodendiek, Rainer
2 Chang, Chung-Haw
2 Che, Zhongyuan
2 Chen, Zhihong
2 Chung Graham, Fan-Rong King
2 Conder, Marston D. E.
2 Dejter, Italo Jose
2 del Vecchio, Renata Raposo
2 Dong, Lin
2 Dzido, Tomasz
2 Egorychev, Georgiǐ Petrovich
2 Evans, Ronald J.
2 Exoo, Geoffrey
2 Fan, Hongbing
2 Filar, Jerzy A.
2 Flege, Jan Ingo
2 Fujita, Shinsaku
2 Gardiner, Alex. B.
2 Ghasemi, Mohsen
2 Giudici, Michael
2 Golovach, Petr A.
2 Hendry, George R. T.
2 Henning, Michael Anthony
2 Hsu, D. Frank
2 Hung, Chun-Nan
2 Kang, Cong Xuang
2 Klin, Mikhail H.
2 Kung, Tzu-Liang
2 Kutnar, Klavdija
2 Li, Binlong
2 Li, Caiheng
2 Lin, Yuqing
2 Mengersen, Ingrid
2 Miller, Mirka
2 Nedela, Roman
2 Patel, Viresh
2 Pereira, Guilherme B.
2 Praeger, Cheryl Elisabeth
2 Radziszowski, Stanisław P.
2 Rauscher, Reinhard
2 Robertson, Neil
2 Rossomakhine, Serguei
2 Schelp, Richard Herbert
2 Shen, Jian
2 Skupień, Zdzisław
2 Spiga, Pablo
2 Steffen, Eckhard
2 Thomassen, Carsten
2 Tuza, Zsolt
2 Valenzuela Tripodoro, Juan Carlos
2 Vanderpooten, Daniel
2 Vinagre, Cybele T. M.
2 Wang, Jeng-Jung
2 Wang, Ye
2 Wu, Yali
2 Xiong, Wei
...and 316 more Authors
all top 5

Cited in 77 Serials

63 Discrete Mathematics
28 Journal of Combinatorial Theory. Series B
20 Discrete Applied Mathematics
16 European Journal of Combinatorics
15 Graphs and Combinatorics
14 Journal of Graph Theory
5 Applied Mathematics and Computation
5 Proceedings of the American Mathematical Society
4 Computers & Mathematics with Applications
4 Information Processing Letters
4 Theoretical Computer Science
4 Applied Mathematics Letters
4 SIAM Journal on Discrete Mathematics
4 Journal of Combinatorial Optimization
4 Ars Mathematica Contemporanea
3 Periodica Mathematica Hungarica
3 Journal of Combinatorial Theory. Series A
3 Results in Mathematics
3 Transactions of the American Mathematical Society
3 Combinatorica
3 Designs, Codes and Cryptography
2 Linear and Multilinear Algebra
2 Mathematics of Computation
2 Czechoslovak Mathematical Journal
2 Information Sciences
2 Journal of Computer and System Sciences
2 The Electronic Journal of Combinatorics
2 Discussiones Mathematicae. Graph Theory
2 Journal of Discrete Algorithms
1 Communications in Algebra
1 Israel Journal of Mathematics
1 Mathematical Notes
1 Mathematical Proceedings of the Cambridge Philosophical Society
1 Bulletin of Mathematical Biology
1 Chaos, Solitons and Fractals
1 Mathematics Magazine
1 Advances in Mathematics
1 Annales Universitatis Mariae Curie-Skłodowska. Sectio A. Mathematica
1 Fundamenta Mathematicae
1 Journal of Algebra
1 Journal of Computational and Applied Mathematics
1 Journal of Geometry
1 Journal of Number Theory
1 The Journal of Symbolic Logic
1 Networks
1 Siberian Mathematical Journal
1 Operations Research Letters
1 Acta Mathematica Hungarica
1 Annals of Pure and Applied Logic
1 Algorithmica
1 Computers & Operations Research
1 International Journal of Algebra and Computation
1 International Journal of Foundations of Computer Science
1 Aequationes Mathematicae
1 European Journal of Operational Research
1 Historia Mathematica
1 Journal of Statistical Computation and Simulation
1 Linear Algebra and its Applications
1 Proceedings of the Indian Academy of Sciences. Mathematical Sciences
1 Chinese Science Bulletin
1 The Australasian Journal of Combinatorics
1 Journal of Algebraic Combinatorics
1 Algebra Colloquium
1 Finite Fields and their Applications
1 Top
1 Journal of Mathematical Chemistry
1 The Ramanujan Journal
1 Topoi
1 RAIRO. Operations Research
1 Trudy Instituta Matematiki
1 Advances in Geometry
1 Mathematics in Computer Science
1 Mathematical Programming Computation
1 Science China. Mathematics
1 Diskretnyĭ Analiz i Issledovanie Operatsiĭ
1 Transactions on Combinatorics
1 Research in the Mathematical Sciences

Citations by Year